# SDR ASAA2015042111639

- Difficulty date: April 21, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 24,339 hours, 7,502 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 5240 · Service Doors
- Part: Block
- Part number: 69708433
- Condition: Bent
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY ESCAPE SLIDE LATCH BLOCK ASSEMBLY PIN IS BENT.  ACFT GROUNDED.  R & R ESCAPE SLIDE LATCH BLOCK ASSY REF AMM  25-66-01 AND SRM 51-40-02 AND DWG 69-70843, REV D OPS CHECK OK, TOOL T8359Y CALIBRATED, DUE DATE 07-18-15.
